Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Nontrivial uses of trivial rings


Author: Fred Richman
Journal: Proc. Amer. Math. Soc. 103 (1988), 1012-1014
MSC: Primary 13A99; Secondary 03F65
DOI: https://doi.org/10.1090/S0002-9939-1988-0954974-5
MathSciNet review: 954974
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Four theorems about commutative rings are proved with the aid of the notion of a trivial ring.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13A99, 03F65

Retrieve articles in all journals with MSC: 13A99, 03F65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0954974-5
Article copyright: © Copyright 1988 American Mathematical Society